MathSciNet Relay Station
MathSciNet bibliographic data
MR2851465 (2012i:34078) 34F05 (33C45 34A25 60H25)
Calbo, G.; Cortés, J.-C.; Jódar, L. Random Hermite differential equations: mean square power series solutions and statistical properties. Appl. Math. Comput. 218 (2011), no. 7, 3654–3666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement